# SDR UIEA2025073001069

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 85,528 hours, 16,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: MXP21000
- Condition: Scratched
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SMOKE GOGGLES LENS SCRATCHED.  REPLACED OBS SMOKE GOGGLE PER IPC 25-64-54-01B ITEM 30. NO FURTHER DEFECTS NOTED.
